# SDR I5PA2018020475701

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

2 HOURS PRIOR TO LANDING, THE CAPT WINDSHIELD SHATTERED. THE FLIGHT CREW DECLARED AN EMERGENCY, DESCENDED IN ALTITUDE AND LANDED SAFELY AT 0846Z.
